RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrogradsky, Victor Mikhaylovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 2

Number of views:
This page:793
Abstract pages:2848
Full texts:1000
References:334
Associate professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 3.04.1965
E-mail:
Keywords: Lie algebras, growth, generating functions.
UDC: 512.55, 512.554.33
MSC: 17, 16, 20

Subject:

Algebra.

   
Main publications:
  1. Bahturin Yu. A., Mikhalev A. A., Petrogradsky V. M., and Zaicev M. V., Infinite dimensional Lie superalgebras, de Gruyter Exp. Math., 7, de Gruyter, Berlin, 1992  mathscinet  zmath
  2. Petrogradsky V. M., “Intermediate growth in Lie algebras and their enveloping algebras”, J. Algebra, 179:2 (1996), 459–482  crossref  mathscinet  zmath
  3. Petrogradskii V. M., “Growth of polynilpotent varieties of Lie algebras and rapidly growing entire functions”, Sb. Mat., 188:6 (1997), 913–931  mathnet  crossref  mathscinet  zmath
  4. Petrogradsky V. M., “Growth of finitely generated polynilpotent Lie algebras and groups, generalized partitions, and functions analytic in the unit circle”, Internat. J. Algebra Comput., 9:2 (1999), 179–212  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8522
http://scholar.google.com/citations?user=I8gPuC8AAAAJ&hl=en
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266073
http://orcid.org/0000-0002-0182-5149
http://www.researcherid.com/rid/L-6997-2013
http://www.scopus.com/authid/detail.url?authorId=6603540510
https://www.researchgate.net/profile/Victor_Petrogradsky

Publications in Math-Net.Ru
2015
1. V. M. Petrogradsky, I. A. Subbotin, “Ideal growth in metabelian Lie $p$-algebras”, Sibirsk. Mat. Zh., 56:4 (2015),  896–908  mathnet  mathscinet  elib; Siberian Math. J., 56:4 (2015), 714–724  isi  elib  scopus
2014
2. Victor Petrogradsky, I. A. Subbotin, “On invariants of free restricted Lie algebras”, Izv. RAN. Ser. Mat., 78:6 (2014),  141–152  mathnet  mathscinet  zmath  elib; Izv. Math., 78:6 (2014), 1195–1206  isi  elib  scopus
2013
3. V. M. Petrogradsky, I. A. Subbotin, “About generating set of the invariant subalgebra of free restricted Lie algebra”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013),  93–98  mathnet
2009
4. V. M. Petrogradsky, A. A. Smirnov, “On invariants of modular free Lie algebras”, Fundam. Prikl. Mat., 15:1 (2009),  117–124  mathnet  mathscinet  elib; J. Math. Sci., 166:6 (2010), 767–772  scopus
2008
5. V. M. Petrogradsky, A. A. Smirnov, “Enumeration of maximal subalgebras in free restricted Lie algebras”, Sibirsk. Mat. Zh., 49:6 (2008),  1381–1390  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1101–1108  isi  scopus
2005
6. S. G. Klement'ev, V. M. Petrogradsky, “On the growth of almost soluble Lie algebras”, Uspekhi Mat. Nauk, 60:5(365) (2005),  165–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 970–972  isi  elib  scopus
2001
7. V. M. Petrogradsky, “Characters and invariants for free Lie superalgebras”, Algebra i Analiz, 13:1 (2001),  158–181  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:1 (2002), 107–122
2000
8. V. M. Petrogradsky, “On the Complexity Functions for $T$-Ideals of Associative Algebras”, Mat. Zametki, 68:6 (2000),  887–897  mathnet  mathscinet  zmath  elib; Math. Notes, 68:6 (2000), 751–759  isi
9. V. M. Petrogradsky, “On invariants of the action of a finite group on a free lie algebra”, Sibirsk. Mat. Zh., 41:4 (2000),  917–925  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 763–770  isi
1999
10. V. M. Petrogradsky, “On numerical characteristics of subvarieties for three varieties of Lie algebras”, Mat. Sb., 190:6 (1999),  111–126  mathnet  mathscinet  zmath  elib; Sb. Math., 190:6 (1999), 887–902  isi  scopus
1997
11. V. M. Petrogradsky, “Growth of polynilpotent varieties of Lie algebras and rapidly growing entire functions”, Mat. Sb., 188:6 (1997),  119–138  mathnet  mathscinet  zmath  elib; Sb. Math., 188:6 (1997), 913–931  isi  scopus
1995
12. V. M. Petrogradsky, “On types of overexponential growth in Lie PI-algebras”, Fundam. Prikl. Mat., 1:4 (1995),  989–1007  mathnet  mathscinet  zmath
1993
13. V. M. Petrogradsky, “On some types of intermediate growth in Lie algebras”, Uspekhi Mat. Nauk, 48:5(293) (1993),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 181–182
1991
14. V. M. Petrogradsky, “Existence of identities in the restricted enveloping algebra”, Mat. Zametki, 49:1 (1991),  84–93  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 60–66  isi
1990
15. V. M. Petrogradsky, “Structure of the enveloping algebra of a nilpotent Lie $p$-algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 2,  73–76  mathnet  mathscinet  zmath
1988
16. V. M. Petrogradsky, “Injective modules over restricted Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 3,  68–70  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Ниль алгебры Ли осциллирующего роста
V. M. Petrogradsky
VIII Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 30, 2020 15:50
2. Ниль супералгебры Ли медленного роста
V. M. Petrogradsky
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
February 2, 2017 15:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020